# SDR SWAA2015050739418

- Difficulty date: March 31, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 7373T0
- Aircraft serial: 23838
- Aircraft time: 83,767 hours, 64,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6516352
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT ABOVE CARGO DOOR STUB FRAME WEB CORRODED AT BS 476, STRINGER 18R. R & R WEB IAW SRM & DWG.
